MathSciNet Relay Station
MathSciNet bibliographic data
MR1747636 (2001h:14038) 14H55 (14H30 14H51)
Ballico, E.; Del Centina, A. Ramification points of double coverings of curves and Weierstrass points. Ann. Mat. Pura Appl. (4) 177 (1999), 293–313.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement